Hail, Yuma
- When
- May 29, 3:37 PM MST
- Where
- Yuma County, 4.14 mi NNW of Joes
- Measured
- 1.75 in hail
- Reported by
- Trained Spotter
- Coordinates
- 39.708, -102.701
Ping-pong to golf ball size hail occurred with this storm.
A broken line of thunderstorms moved southeast across East Central Colorado during the late afternoon and early evening. The largest hail reported with these storms was golf ball near Joes.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS GLD wrote it up.
A broken line of thunderstorms moved southeast across East Central Colorado during the late afternoon and early evening. The largest hail reported with these storms was golf ball near Joes.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Goodland, KS wrote its last area forecast discussion before the first event at May 29, 2:38 PM MST, 59 minutes earlier.
Area Forecast Discussion
National Weather Service Goodland KS
338 PM MDT Tue May 29 2018
.SHORT TERM...(This evening through Wednesday)
Issued at 320 PM MDT Tue May 29 2018
A shortwave along with a surface trough will bring two areas of
thunderstorms to the area. The first is to the eastern portion of
the area that should leave the area by late this afternoon.
Additions are moving in from the west at this time. Models are
consistent in bringing those storms into the western third to half
of the area before they weaken and dissipate. The storms will be
strong with maybe an isolated severe.
After the storms end, I expect fog to develop, mainly after
midnight. This makes sense with a lot of saturated ground, light
winds, and decreasing clouds. This fog will continue through mid
morning on Wednesday. Then the day will stay dry until late in the
day. At that time thunderstorms will begin to develop or move into
the far western portion of the area.
.LONG TERM...(Wednesday night through Tuesday)
Issued at 328 PM MDT Tue May 29 2018
Wednesday night another disturbance will move over the Tri-State
area bringing showers and storms. Some storms could become severe
producing large hail and damaging winds.
Thursday afternoon, we will see high pressure dominate over the
area allowing warmer temperatures, in the mid to upper 90s, to
trend through Friday. CAA will move into the area on Saturday and
Sunday, with possible showers on Sunday night into Monday,
bringing highs to the mid 80s to near 90s through Tuesday.
&&
.AVIATION...(For the 18Z TAFS through 18Z Wednesday afternoon)
Issued at 1159 AM MDT Tue May 29 2018
For Kgld, mvfr conditions with isolated thunderstorms near the
site are expected through 21z. At 21z vfr conditions will return
light and variable winds. At 02z, isolated thunderstorms will near
the site with northeast winds around 6 knots. At 09z mvfr
conditions with 6 miles and fog are expected until 15z. At 15z vfr
conditions return with light west winds.
For Kmck, Vfr conditions along with thunderstorms will be near or
at the site for the next couple of ours. From 20z to 02z east
winds near 8 knots and vfr conditions are expected. From 02z to
07z there will be isolated thunderstorms at or near the site. From
07z to 14z there will be mvfr conditions and west winds near 6
knots are expected. From 14z until the end of the period vfr and
west winds near 12 knots are expected.
&&
.GLD WATCHES/WARNINGS/ADVISORIES...
KS...Flash Flood Watch until 7 PM CDT this evening for KSZ003-004-015-
016-029.
CO...NONE.
NE...Flash Flood Watch until 7 PM CDT this evening for NEZ081.
&&
SHORT TERM...BULLER
LONG TERM...EV
AVIATION...BULLERHazardous Weather Outlook National Weather Service Goodland KS 1102 AM MDT Tue May 29 2018 COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-301200- Yuma County-Kit Carson County-Cheyenne County-Cheyenne-Rawlins- Decatur-Norton-Sherman-Thomas-Sheridan-Graham-Wallace-Logan-Gove- Greeley-Wichita-Dundy-Hitchcock-Red Willow- 1102 AM MDT Tue May 29 2018 /1202 PM CDT Tue May 29 2018/ This hazardous weather outlook is for extreme southwest Nebraska... northwest Kansas and east central Colorado. .DAY ONE...THIS AFTERNOON AND TONIGHT... There will be a continue threat of locally heavy rainfall from Red Willow county south to Gove along with Norton and Graham counties. As a result there is a chance of flash flooding in that area. For the entire area, there is now a lesser chance of severe thunderstorms than what was expected earlier this morning. A few of the thunderstorms could become severe with large hail and damaging winds as the only threats. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH TUESDAY... No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation may be required through early this evening.
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE GOODLAND KS
202 PM MDT TUE MAY 29 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0843 AM FLOOD 6 SE QUINTER 38.99N 100.17W
05/29/2018 GOVE KS PUBLIC
CORRECTS PREVIOUS FLOOD REPORT FROM 6 SE
QUINTER. HACKBERRY CREEK WAS OUT OF ITS
BANKS AT THIS LOCATION.
&&
MBPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
205 PM MDT TUE MAY 29 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0843 AM FLOOD 3 N QUINTER 39.11N 100.24W
05/29/2018 GOVE KS PUBLIC
PLUM CREEK IS FLOWING ACROSS CASTLE ROCK
ROAD. THE CREEK STAYS OUT OF ITS BANKS FOR
ANOTHER 2 MILES DOWNSTREAM OF THIS LOCATION.
&&
MBSpecial Weather Statement National Weather Service Goodland KS 328 PM MDT TUE MAY 29 2018 COZ090-292145- Yuma County CO- 328 PM MDT TUE MAY 29 2018 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN YUMA COUNTY UNTIL 345 PM MDT... At 328 PM MDT, Doppler radar was tracking a strong thunderstorm 16 miles south of Holyoke, moving east at 20 mph. Dime size hail will be possible with this storm. Locations impacted include... Wauneta. This includes Highway 385 between mile markers 259 and 267. LAT...LON 4035 10255 4041 10250 4039 10212 4027 10217 TIME...MOT...LOC 2128Z 277DEG 18KT 4036 10237
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
331 PM MDT TUE MAY 29 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0535 PM TORNADO 11 N SEIBERT 39.45N 102.87W
05/28/2018 KIT CARSON CO PUBLIC
CORRECTS PREVIOUS TORNADO REPORT FROM 12 SW
KIRK TO 11N SEIBERT. OFF-DUTY NWS EMPLOYEE
SIGHTED A LANDSPOUT 11 MILES NORTH OF
SEIBERT AT 5:35 PM MDT.
&&
VINCENTPRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE GOODLAND KS
342 PM MDT TUE MAY 29 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0355 PM HAIL WINONA 39.06N 101.25W
05/28/2018 M1.00 INCH LOGAN KS TRAINED SPOTTER
0358 PM FLASH FLOOD 3 N QUINTER 39.11N 100.24W
05/28/2018 GOVE KS TRAINED SPOTTER
SPOTTER CALLED IN OVER 1 FOOT OF FLOWING
WATER ON CASTLE ROCK ROAD 3 MILES NORTH OF
QUINTER.
0407 PM HAIL 3 S PARK 39.07N 100.37W
05/28/2018 M0.88 INCH GOVE KS COCORAHS
COCORAHS REPORT OF NICKLE SIZE HAIL LOCATED
3 MILES SOUTH OF PARK, KANSAS.
0421 PM HAIL 1 NNE GOVE 38.97N 100.48W
05/28/2018 M0.88 INCH GOVE KS STORM CHASER
CHASER REPORTED NICKLE SIZE HAIL JUST NORTH
NORTH OF EAST GOVE CITY.
0443 PM FLASH FLOOD HILL CITY 39.37N 99.85W
05/28/2018 GRAHAM KS DEPT OF HIGHWAYS
KDOT CLOSED US 283 SOUTH TO WAKEENEY DUE TO
FLOODING.
0500 PM HEAVY RAIN 1 E HILL CITY 39.37N 99.83W
05/28/2018 M5.10 INCH GRAHAM KS PUBLIC
5.1 INCHES OF RAINFALL SINCE 1:00 PM MDT.
0506 PM TORNADO 17 N FLAGLER 39.53N 103.01W
05/28/2018 KIT CARSON CO NWS EMPLOYEE
OFF-DUTY NWS EMPLOYEE REPORTED LANDSPOUT.
0518 PM TORNADO 17 WSW JOES 39.55N 102.97W
05/28/2018 KIT CARSON CO NWS EMPLOYEE
OFF DUTY NWS EMPLOYEE REPORTED A TORNADO.
0525 PM HAIL 3 WSW BEARDSLEY 39.79N 101.28W
05/28/2018 M1.75 INCH RAWLINS KS STORM CHASER
GOLF BALL HAIL MEASURED BY STORM CHASER.
0525 PM HAIL 2 E MCDONALD 39.79N 101.33W
05/28/2018 M1.75 INCH RAWLINS KS STORM CHASER
CHASER MEASURED GOLF BALL SIZED HAIL.
0525 PM HAIL 3 E MCDONALD 39.79N 101.31W
05/28/2018 E1.75 INCH RAWLINS KS STORM CHASER
GOLF BALL SIZED HAIL MEASURED BY STORM
CHASER.
0535 PM TORNADO 11 N SEIBERT 39.45N 102.87W
05/28/2018 KIT CARSON CO PUBLIC
CORRECTS PREVIOUS TORNADO REPORT FROM 12 SW
KIRK TO 11N SEIBERT. OFF-DUTY NWS EMPLOYEE
SIGHTED A LANDSPOUT 11 MILES NORTH OF
SEIBERT AT 5:35 PM MDT.
0654 PM TSTM WND DMG 1 N COLBY 39.40N 101.05W
05/28/2018 THOMAS KS LAW ENFORCEMENT
THOMAS COUNTY SHERIFF'S OFFICE REPORTED DOWN
POWER LINES AND LARGE TREE LIMBS AT THE 700
BLOCK OF NORTH FRANKLIN AVE. IN COLBY, KS.
0741 PM NON-TSTM WND GST 2 E MCCOOK 40.20N 100.59W
05/28/2018 M62 MPH RED WILLOW NE ASOS
0741 PM NON-TSTM WND GST 2 E MCCOOK 40.20N 100.59W
05/28/2018 M62 MPH RED WILLOW NE ASOS
0742 PM HAIL BETHUNE 39.30N 102.42W
05/28/2018 M1.00 INCH KIT CARSON CO PUBLIC
QUARTER SIZED HAIL REPORTED BY PUBLIC IN
BETHUNE.
0935 PM HAIL 1 NNE GOODLAND 39.37N 101.70W
05/28/2018 E0.50 INCH SHERMAN KS OFFICIAL NWS OBS
0.25" TO 0.50" SIZE HAIL OBSERVED AT NWS GLD
AT 9:35 PM MDT.
0500 AM HEAVY RAIN 3 SSW WINONA 39.01N 101.27W
05/29/2018 M1.88 INCH LOGAN KS COCORAHS
COCORAHS STATION KS-LG-2, 3 SSW WINONA.
0500 AM HEAVY RAIN 9 S SHARON SPRINGS 38.75N 101.74W
05/29/2018 M1.16 INCH WALLACE KS COCORAHS
COCORAHS STATION KS-WA-1, 9 S SHARON
SPRINGS.
0500 AM HEAVY RAIN QUINTER 3.3 SSE 39.03N 100.20W
05/29/2018 M6.25 INCH GOVE KS COCORAHS
COCORAHS STATION KS-GO-9, QUINTER 3.3 SSE.
0500 AM HEAVY RAIN 3 S MONUMENT 39.05N 101.00W
05/29/2018 M1.84 INCH LOGAN KS COCORAHS
COCORAHS STATION KS-LG-8, 3 S MONUMENT.
0510 AM HEAVY RAIN 9 N LEVANT 39.52N 101.16W
05/29/2018 M1.09 INCH THOMAS KS COCORAHS
COCORAHS STATION KS-TH-27, 9 N LEVANT.
0521 AM HEAVY RAIN GRAINFIELD 39.11N 100.47W
05/29/2018 M2.96 INCH GOVE KS COCORAHS
COCORAHS STATION KS-GO-8, GRAINFIELD.
0530 AM HEAVY RAIN OAKLEY 39.13N 100.85W
05/29/2018 M1.93 INCH LOGAN KS COCORAHS
COCORAHS STATION KS-LG-10, OAKLEY.
0545 AM HEAVY RAIN COLBY 39.39N 101.05W
05/29/2018 M2.38 INCH THOMAS KS COCORAHS
COCORAHS STATION KS-TH-11, COLBY.
0553 AM HEAVY RAIN BURLINGTON CO AIRPORT 39.24N 102.29W
05/29/2018 M2.00 INCH KIT CARSON CO ASOS
ASOS STATION ITR, BURLINGTON CO AIRPORT.
0553 AM HEAVY RAIN HILL CITY KS AIRPORT 39.38N 99.83W
05/29/2018 M5.64 INCH GRAHAM KS ASOS
ASOS STATION HLC, HILL CITY KS AIRPORT.
0600 AM HEAVY RAIN QUINTER 39.07N 100.24W
05/29/2018 M6.89 INCH GOVE KS PUBLIC
PUBLIC REPORTED 6.89 RAINFALL FOR THE PAST
24 HOURS.
0600 AM HEAVY RAIN 4 N LEBANON 40.11N 100.28W
05/29/2018 M1.08 INCH RED WILLOW NE COCORAHS
COCORAHS STATION RED_006, 4 N LEBANON.
0600 AM HEAVY RAIN OAKLEY 7.3 SSW 39.03N 100.92W
05/29/2018 M1.14 INCH LOGAN KS COCORAHS
COCORAHS STATION KS-LG-15, OAKLEY 7.3 SSW.
0600 AM HEAVY RAIN HOXIE 39.36N 100.44W
05/29/2018 M1.25 INCH SHERIDAN KS COCORAHS
COCORAHS STATION KS-SD-11, HOXIE.
0600 AM HEAVY RAIN RUSSELL SPRINGS 3N 38.96N 101.17W
05/29/2018 M1.31 INCH LOGAN KS CO-OP OBSERVER
CO-OP OBSERVER STATION RLLK1, RUSSELL
SPRINGS 3N.
0600 AM HEAVY RAIN NORTON 39.84N 99.89W
05/29/2018 M1.34 INCH NORTON KS COCORAHS
COCORAHS STATION KS-NT-3, NORTON.
0600 AM HEAVY RAIN COLBY 39.39N 101.05W
05/29/2018 M1.38 INCH THOMAS KS COCORAHS
COCORAHS STATION KS-TH-18, COLBY.
0600 AM HEAVY RAIN ATWOOD 39.81N 101.04W
05/29/2018 M1.50 INCH RAWLINS KS COCORAHS
COCORAHS STATION KS-RA-17, ATWOOD.
0600 AM HEAVY RAIN GOODLAND NORTHEAST 39.35N 101.70W
05/29/2018 M1.75 INCH SHERMAN KS CO-OP OBSERVER
CO-OP OBSERVER STATION DDTK1, GOODLAND
NORTHEAST.
0600 AM HEAVY RAIN 1 W DRESDEN 39.62N 100.44W
05/29/2018 M1.82 INCH DECATUR KS COCORAHS
COCORAHS STATION KS-DC-5, 1 W DRESDEN.
0600 AM HEAVY RAIN DRESDEN 39.62N 100.42W
05/29/2018 M1.86 INCH DECATUR KS CO-OP OBSERVER
CO-OP OBSERVER STATION DRSK1, DRESDEN.
0600 AM HEAVY RAIN GOVE CITY 16.0 SSE 38.76N 100.34W
05/29/2018 M4.70 INCH GOVE KS COCORAHS
COCORAHS STATION KS-GO-11, GOVE CITY 16.0
SSE.
0600 AM HEAVY RAIN QUINTER 12.0 S 38.89N 100.25W
05/29/2018 M5.83 INCH GOVE KS COCORAHS
COCORAHS STATION KS-GO-13, QUINTER 12.0 S.
0600 AM HEAVY RAIN COLBY 39.39N 101.05W
05/29/2018 M1.38 INCH THOMAS KS COCORAHS
COCORAHS STATION KS-TH-18, COLBY.
0600 AM HEAVY RAIN ATWOOD 39.81N 101.04W
05/29/2018 M1.40 INCH RAWLINS KS CO-OP OBSERVER
CO-OP OBSERVER STATION ATDK1, ATWOOD.
0600 AM HEAVY RAIN PENOKEE 39.36N 99.97W
05/29/2018 M6.92 INCH GRAHAM KS COCORAHS
COCORAHS STATION KS-GH-6, PENOKEE.
0600 AM HEAVY RAIN 2 N CLAYTON 39.77N 100.18W
05/29/2018 M1.53 INCH DECATUR KS COCORAHS
COCORAHS STATION KS-DC-2, 2 N CLAYTON.
0600 AM HEAVY RAIN HILL CITY 1E 39.36N 99.83W
05/29/2018 M6.65 INCH GRAHAM KS CO-OP OBSERVER
CO-OP OBSERVER STATION HLLK1, HILL CITY 1E.
0600 AM HEAVY RAIN ATWOOD 0.7 S 39.80N 101.04W
05/29/2018 M1.40 INCH RAWLINS KS COCORAHS
COCORAHS STATION KS-RA-19, ATWOOD 0.7 S.
0600 AM HEAVY RAIN 6 ENE ANGELUS 39.23N 100.57W
05/29/2018 M1.04 INCH SHERIDAN KS COCORAHS
COCORAHS STATION KS-SD-12, 6 ENE ANGELUS.
0600 AM HEAVY RAIN 2 S PARK 39.07N 100.37W
05/29/2018 M5.25 INCH GOVE KS COCORAHS
COCORAHS STATION KS-GO-7, 2 S PARK.
0600 AM HEAVY RAIN OAKLEY 4W 39.11N 100.95W
05/29/2018 M2.36 INCH LOGAN KS CO-OP OBSERVER
CO-OP OBSERVER STATION OAKK1, OAKLEY 4W.
0600 AM HEAVY RAIN GOODLAND 39.37N 101.70W
05/29/2018 M1.83 INCH SHERMAN KS ASOS
ASOS STATION GLD, GOODLAND.
0600 AM HEAVY RAIN 6 SSW GRINNELL 39.03N 100.67W
05/29/2018 M1.77 INCH GOVE KS COCORAHS
COCORAHS STATION KS-GO-1, 6 SSW GRINNELL.
0600 AM HEAVY RAIN DENSMORE 2N 39.67N 99.73W
05/29/2018 M1.51 INCH NORTON KS CO-OP OBSERVER
CO-OP OBSERVER STATION DNSK1, DENSMORE 2N.
0600 AM HEAVY RAIN ST. FRANCIS 8.6 NNE 39.88N 101.72W
05/29/2018 M1.42 INCH CHEYENNE KS COCORAHS
COCORAHS STATION KS-CN-7, ST. FRANCIS 8.6
NNE.
0600 AM HEAVY RAIN WESKAN 38.87N 101.96W
05/29/2018 M1.38 INCH WALLACE KS COCORAHS
COCORAHS STATION KS-WA-9, WESKAN.
0600 AM HEAVY RAIN 1 SSW NORTON 39.82N 99.90W
05/29/2018 M1.33 INCH NORTON KS COCORAHS
COCORAHS STATION KS-NT-14, 1 SSW NORTON.
0600 AM HEAVY RAIN HOXIE 5.3 S 39.28N 100.45W
05/29/2018 M1.26 INCH SHERIDAN KS COCORAHS
COCORAHS STATION KS-SD-2, HOXIE 5.3 S.
0600 AM HEAVY RAIN 6 ESE PALISADE 40.30N 101.01W
05/29/2018 M1.19 INCH HITCHCOCK NE COCORAHS
COCORAHS STATION HITC017, 6 ESE PALISADE.
0600 AM HEAVY RAIN PALISADE 2.4 WSW 40.34N 101.15W
05/29/2018 M1.12 INCH HITCHCOCK NE COCORAHS
COCORAHS STATION HITC020, PALISADE 2.4 WSW.
0600 AM HEAVY RAIN 4 NNW MCCOOK 40.27N 100.65W
05/29/2018 M1.07 INCH RED WILLOW NE COCORAHS
COCORAHS STATION RED_019, 4 NNW MCCOOK.
0605 AM HEAVY RAIN STRATTON 39.30N 102.60W
05/29/2018 M1.54 INCH KIT CARSON CO COCORAHS
COCORAHS STATION CO-KC-123, STRATTON.
0627 AM HEAVY RAIN 8 SSW PALCO 39.13N 99.62W
05/29/2018 M2.26 INCH GRAHAM KS COCORAHS
COCORAHS STATION KS-GH-8, 8 SSW PALCO.
0645 AM HEAVY RAIN 6 ENE HALE 39.67N 102.01W
05/29/2018 M2.06 INCH CHEYENNE KS MESONET
MESONET STATION SFAK1, 6 ENE HALE.
0645 AM HEAVY RAIN 4 S REAGER 39.77N 100.10W
05/29/2018 M1.06 INCH NORTON KS MESONET
MESONET STATION CLNK1, 4 S REAGER.
0700 AM HEAVY RAIN WALLACE 38.91N 101.59W
05/29/2018 M1.40 INCH WALLACE KS CO-OP OBSERVER
CO-OP OBSERVER STATION WLLK1, WALLACE.
0700 AM HEAVY RAIN 6 NNE BETHUNE 39.39N 102.37W
05/29/2018 M3.15 INCH KIT CARSON CO COCORAHS
COCORAHS STATION CO-KC-139, 6 NNE BETHUNE.
0700 AM HEAVY RAIN COLBY 1.6 NNW 39.41N 101.05W
05/29/2018 M2.05 INCH THOMAS KS COCORAHS
COCORAHS STATION KS-TH-13, COLBY 1.6 NNW.
0700 AM HEAVY RAIN 6 SSW VONA 39.21N 102.79W
05/29/2018 M1.90 INCH KIT CARSON CO COCORAHS
COCORAHS STATION CO-KC-130, 6 SSW VONA.
0700 AM HEAVY RAIN COLBY 1SW 39.39N 101.07W
05/29/2018 M1.55 INCH THOMAS KS CO-OP OBSERVER
CO-OP OBSERVER STATION CBKK1, COLBY 1SW.
0700 AM HEAVY RAIN 7 N RULETON 39.45N 101.89W
05/29/2018 M1.43 INCH SHERMAN KS COCORAHS
COCORAHS STATION KS-SH-21, 7 N RULETON.
0700 AM HEAVY RAIN 8 NNE BURLINGTON 39.42N 102.20W
05/29/2018 M1.22 INCH KIT CARSON CO COCORAHS
COCORAHS STATION CO-KC-80, 8 NNE BURLINGTON.
0700 AM HEAVY RAIN MORLAND 9.7 S 39.21N 100.05W
05/29/2018 M9.88 INCH GRAHAM KS COCORAHS
COCORAHS STATION KS-GH-1, MORLAND 9.7 S.
0700 AM HEAVY RAIN GOODLAND 17.3 SSW 39.13N 101.88W
05/29/2018 M1.30 INCH SHERMAN KS COCORAHS
COCORAHS STATION KS-SH-32, GOODLAND 17.3
SSW.
0700 AM HEAVY RAIN 8 NNE ARAPAHOE 38.96N 102.10W
05/29/2018 M1.48 INCH CHEYENNE CO COCORAHS
COCORAHS STATION CO-CH-34, 8 NNE ARAPAHOE.
0700 AM HEAVY RAIN 12 NNW RULETON 39.52N 101.93W
05/29/2018 M1.75 INCH SHERMAN KS COCORAHS
COCORAHS STATION KS-SH-33, 12 NNW RULETON.
0700 AM HEAVY RAIN 2 NNW RULETON 39.38N 101.90W
05/29/2018 M1.91 INCH SHERMAN KS COCORAHS
COCORAHS STATION KS-SH-16, 2 NNW RULETON.
0700 AM HEAVY RAIN GOODLAND 39.35N 101.70W
05/29/2018 M2.12 INCH SHERMAN KS COCORAHS
COCORAHS STATION KS-SH-3, GOODLAND.
0700 AM HEAVY RAIN 7 NE PARK 39.18N 100.26W
05/29/2018 M4.95 INCH SHERIDAN KS COCORAHS
COCORAHS STATION KS-SD-8, 7 NE PARK.
0710 AM FLOOD 1 E HILL CITY 39.36N 99.82W
05/29/2018 GRAHAM KS DEPT OF HIGHWAYS
KDOT REPORTED US-24 IN HILL CITY IS CLOSED
TO K-18 JUNCTION DUE TO WASHED OUT ROADWAYS.
0710 AM HEAVY RAIN CO STRATTON 24 N 39.66N 102.62W
05/29/2018 M1.03 INCH YUMA CO MESONET
MESONET STATION SKKC2, CO STRATTON 24 N.
0719 AM HEAVY RAIN FLAGLER 39.29N 103.07W
05/29/2018 M3.72 INCH KIT CARSON CO MESONET
MESONET STATION FLGLR, FLAGLER.
0719 AM HEAVY RAIN OBERLIN 39.82N 100.53W
05/29/2018 M2.36 INCH DECATUR KS MESONET
MESONET STATION KOOES, OBERLIN.
0722 AM HEAVY RAIN 12 NNW RULETON 39.52N 101.93W
05/29/2018 M1.68 INCH SHERMAN KS MESONET
MESONET STATION F1147, 12 NNW RULETON.
0728 AM HEAVY RAIN 10 NNE GOODLAND 39.49N 101.63W
05/29/2018 M1.54 INCH SHERMAN KS MESONET
MESONET STATION C9922, 10 NNE GOODLAND.
0729 AM HEAVY RAIN OAKLEY 39.13N 100.86W
05/29/2018 M2.04 INCH LOGAN KS MESONET
MESONET STATION KOKLY, OAKLEY.
0730 AM HEAVY RAIN HOXIE 39.36N 100.44W
05/29/2018 M1.80 INCH SHERIDAN KS MESONET
MESONET STATION KHOXE, HOXIE.
0730 AM HEAVY RAIN GOODLAND 39.35N 101.70W
05/29/2018 M2.27 INCH SHERMAN KS COCORAHS
COCORAHS STATION KS-SH-4, GOODLAND.
0735 AM HEAVY RAIN 2 ENE COLBY 39.41N 101.01W
05/29/2018 M1.46 INCH THOMAS KS MESONET
MESONET STATION AT273, 2 ENE COLBY.
0735 AM HEAVY RAIN COLBY 39.39N 101.05W
05/29/2018 M1.78 INCH THOMAS KS MESONET
MESONET STATION AP863, COLBY.
0737 AM HEAVY RAIN 1 NW COLBY 39.40N 101.06W
05/29/2018 M1.49 INCH THOMAS KS MESONET
MESONET STATION C0352, 1 NW COLBY.
0739 AM HEAVY RAIN 3 ENE GEM 39.44N 100.83W
05/29/2018 M1.00 INCH THOMAS KS MESONET
MESONET STATION F0981, 3 ENE GEM.
0740 AM HEAVY RAIN GOODLAND 39.35N 101.70W
05/29/2018 M1.98 INCH SHERMAN KS MESONET
MESONET STATION C2751, GOODLAND.
0742 AM HEAVY RAIN 3 W BIRD CITY 39.76N 101.59W
05/29/2018 M1.08 INCH CHEYENNE KS MESONET
MESONET STATION D4654, 3 W BIRD CITY.
0843 AM FLOOD 6 SE QUINTER 38.99N 100.17W
05/29/2018 GOVE KS PUBLIC
CORRECTS PREVIOUS FLOOD REPORT FROM 6 SE
QUINTER. HACKBERRY CREEK WAS OUT OF ITS
BANKS AT THIS LOCATION.
0843 AM FLOOD 3 S QUINTER 39.02N 100.24W
05/29/2018 GOVE KS PUBLIC
HACKBERRY CREEK WAS OUT OF ITS BANKS.
0843 AM FLOOD 3 N QUINTER 39.11N 100.24W
05/29/2018 GOVE KS PUBLIC
PLUM CREEK IS FLOWING ACROSS CASTLE ROCK
ROAD. THE CREEK STAYS OUT OF ITS BANKS FOR
ANOTHER 2 MILES DOWNSTREAM OF THIS LOCATION.
1050 AM FLASH FLOOD BOGUE 39.36N 99.68W
05/29/2018 GRAHAM KS COUNTY OFFICIAL
ROOKS COUNTY DISPATCH REPORTED HWY 18 CLOSED
FROM BOGUE, KS TO DAMAR, KS DUE TO FLASH
FLOODING.
0138 PM HAIL 3 S MCCOOK 40.16N 100.62W
05/29/2018 E1.00 INCH RED WILLOW NE PUBLIC
SPOTTER REPORTED AN ESTIMATED HAIL SIZE OF
DIME TO QUARTER SIZED HAIL 3 MILES SOUTH OF
MCCOOK.
&&
VINCENTSpecial Weather Statement National Weather Service Goodland KS 432 PM MDT TUE MAY 29 2018 COZ090-292245- Yuma County CO- 432 PM MDT TUE MAY 29 2018 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN YUMA COUNTY UNTIL 445 PM MDT... At 432 PM MDT, Doppler radar was tracking a strong thunderstorm 8 miles east of Cope, or 27 miles north of Stratton, moving southeast at 10 mph. Nickel size hail will be possible with this storm. Locations impacted include... Joes. LAT...LON 3969 10277 3974 10271 3969 10253 3959 10264 TIME...MOT...LOC 2232Z 313DEG 9KT 3970 10270
The Goodland radar (KGLD), 94 km away, was scanning. The volume nearest the first event began at 22:35 UTC.
4 hail. Local standard time, as filed.
Ping-pong to golf ball size hail occurred with this storm.
The hail ranged from penny to nickel size.
The hail ranged from pea to nickel in size.
A brief period of nickel to quarter size hail occurred.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Colorado in 2018Every state in 2018This day in weather historyWarnings in Colorado, May 2018
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 758017, 758018, 758019, 758020.